# SDR QXEA2013031500606

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 236 CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12.   CONFIRMED CRACK FREE IN AFFECTED AREA REF NTM 51-00-04-910-801 PT1 & 51-00-06-910-801 PT1, REV 8.  BLENDED AREA IN LIMITS IAW TASK CARD RD 8/4-53-5270.
